Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Reoccurring upper lip infection. Using betnovate, can i use sofradex?

Hell, I have this upper lip infection which keeps coming back no matter what I use for it.
Previously I was using the Betnovate ointment, I would like to know if I can use Sofradex for the same purpose.
The infection is like a dry patch of skin and keeps tingling and burning time to time . It turns red and itches.
Please let me know .

thank you.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to healthcare magic.
From your description, it seems to me that you have cheilitis, an inflammation of the lips. Do you have the habit of licking your lips often? This is the most common cause of cheilitis. If so, please avoid it.
Drink sips of water through out the skin to maintain hydration. Use a lip balm, preferably petroleum jelly which srsls the moisture and apply every 3 hours.
Bet ovate cream can be used for 3-5 days only if it worsens. Antibiotics generally do not help.
Hope this helped you.
Take care.
Answered: Fri, 28 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor